# SDR USAA051109

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 657378211
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LT HORIZ STAB L14 AFT BUSHING.  REWORKED AREA AND INSTALLED BUSHING IAW SRM 55-10-10, DEFECT SIZE: 1" X 2" AREA OF CORROSION.
